- -

Chaos of the Differentiation Operator on Weighted Banach Spaces of Entire Functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Chaos of the Differentiation Operator on Weighted Banach Spaces of Entire Functions

Mostrar el registro completo del ítem

Bonet Solves, JA.; Bonilla, A. (2013). Chaos of the Differentiation Operator on Weighted Banach Spaces of Entire Functions. Complex Analysis and Operator Theory. 7(1):33-42. doi:10.1007/s11785-011-0134-5.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40457

Ficheros en el ítem

Metadatos del ítem

Título: Chaos of the Differentiation Operator on Weighted Banach Spaces of Entire Functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Motivated by recent work on the rate of growth of frequently hypercyclic entire functions due to Blasco, Grosse-Erdmann and Bonilla, we investigate conditions to ensure that the differentiation operator is chaotic or ...[+]
Palabras clave: Chaotic operator , Differentiation operator , Frequently hypercyclic operator , Hypercyclic operator , Weighted spaces of entire functions
Derechos de uso: Reserva de todos los derechos
Fuente:
Complex Analysis and Operator Theory. (issn: 1661-8254 )
DOI: 10.1007/s11785-011-0134-5
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s11785-011-0134-5
Patrocinador:
MICINN and FEDER [Project MTM 2007-62643]
MICINN and FEDER [Project MTM 2010-15200]
GV [Project Prometeo/2008/101]
UPV [Project 2773]
MICINN and FEDER [Project MTM2008-05891]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem